Previous |  Up |  Next


Title: On categories of supertopological spaces (English)
Author: Tozzi, A.
Author: Wyler, O.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 28
Issue: 2
Year: 1987
Pages: 137-149
Category: math
MSC: 18A40
MSC: 18B30
MSC: 54A05
MSC: 54B30
MSC: 54E05
idZBL: Zbl 0651.54004
idMR: MR0932750
Date available: 2012-10-05T21:52:54Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_028-1987-2_19.pdf 793.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo